# SDR AALA202305157350

- Difficulty date: May 9, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N418AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9550
- Aircraft time: 9,570 hours, 2,598 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND EMERGENCY EXIT DOOR 835 DAMPER AND EMERGENCY OPERATION CYLINDER GAUGE READS 1200PSI AT 50 DEGREES FAHRENHEIT. SERVICED DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-22-00.
